# SDR UALA2009040801004

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,521 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 2320-2340 STR 21R-22R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED EXTERNAL DOUBLER & REPLACED STRINGER 21 HAT SECTION.
